MathSciNet Relay Station
MathSciNet bibliographic data
MR225314 (37 #908) 54.82
Šarkovskiĭ, A. N. Attracting sets containing no cycles. (Russian) Ukrain. Mat. Ž. 20 1968 no. 1, 136–142.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement